# SDR 96ZZZW44

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 311
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, RIGHT WING STA 311 STRINGER 8 UPPER SKIN HAS CORROSION.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER RICH DRAWING 459316.
